Automorphisms of saturated and boundedly saturated models of arithmetic

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We discuss automorphisms of saturated models of PA and boundedly saturated models of PA. We show that Smoryński's Lemma and Kaye's Theorem are not only true for countable recursively saturated models of PA but also true for all boundedly saturated models of PA with slight modifications.

Original languageEnglish (US)
Pages (from-to)315-329
Number of pages15
JournalNotre Dame Journal of Formal Logic
Volume52
Issue number3
DOIs
StatePublished - Aug 19 2011

All Science Journal Classification (ASJC) codes

  • Logic

Fingerprint Dive into the research topics of 'Automorphisms of saturated and boundedly saturated models of arithmetic'. Together they form a unique fingerprint.

  • Cite this